# SDR UIEA2021050701081

- Difficulty date: May 9, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 102,450 hours, 19,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK GULL DOORS LEFT AND RIGHT HAVE I EA EMERGENCY SLIDE LIGHT INOP(  REMOVED AND REPLACED LEFT / AND RIGHT UPPER DECK GULL DOORS EMERGENCY SLIDE LIGHT PER B747 AMM / 33-51-10-962-001 STEPS 2 AND 3 AND OPS CHECKED GOOD PER B747 AMM / 33-51-10-712-019  )
